# SDR CA140120002

- Difficulty date: December 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC120B
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT NOTICED A SUDDEN OIL PRESSURE LOSS AND HE ELECTED TO SHUTDOWN THE ENGINE. AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  POST FLIGHT EXAMINATION FOUND A TOTAL LOSS OF OIL AND THE MOUNTING FLANGE TO THE STARTER GENERATOR ADAPTER BROKEN.  THE OPERATOR FLUSHED AND REPLENISHED TO OIL, BALANCED THE PROPELLER AND RETURNED THE ENGINE TO SERVICE ON JAN. 2ND.  NO REPORT OR EVIDENCE THAT THE OIL FILTERS WERE CHECKED FOR DEBRIS DURING THE MAINTENANCE ACTIONS TAKEN.  THIS ENGINE THEN HAD ANOTHER IFSD ON JAN.  3RD FOR OIL PRESSURE LOSS, WITH METAL CONTAMINATION, REPORTED ON THE DAILY ISSUED 06 JAN.
